# SDR 29GA2023062600003

- Difficulty date: June 26, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N706S
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 1185
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Message
- Condition: Illuminated
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF UNSAFE GEAR INDICATION ON RETRACTION. THREE RED LIGHTS BOTH GEAR PANELS. RAN QRH 12-2, DECLARED EMERGENCY, SAFE LANDING.
